# SDR MALA060556

- Difficulty date: September 15, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 22,049 hours, 24,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND DAMAGE TO LT FLAP UPPER SURFACE TRAILING EDGE AT WS145.17. APPLIED COMPOSITE REPAIR IAW EO NR S51031.
